Show simple item record

dc.contributor.authorEnolski, Viktor Z.
dc.contributor.authorFedorov, Yuri
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationEnolski, V.Z., Fedorov, Y. Algebraic description of jacobians isogeneous to certain prym varieties with polarization (1,2). "Experimental mathematics", 1 Gener 2018, vol. 27, núm. 2, p. 147-178.
dc.description.abstractFor a class of non-hyperelliptic genus 3 curves C which are twofold coverings of elliptic curves E, we give an explicit algebraic description of all birationally nonequivalent genus 2 curves whose Jacobians are degree 2 isogeneous to the Prym varieties associated with such coverings. Our description is based on previous studies of Prym varieties with polarization (1,2) in connection with separation of variables in a series of classical and new algebraic integrable systems linearized on such varieties. We also consider some special cases of the covering C ¿ E, in particular, when the corresponding Prym varieties contain pairs of elliptic curves and the Jacobian of C is isogeneous (but not isomorphic) to the product of three different elliptic curves. Our description is accompanied with explicit algorithms of calculation of periods of the Prym varieties and of absolute invariants of genus 2 curves. They are followed by numerical examples, which experimentally confirm main results of the articl
dc.format.extent32 p.
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshGeometry, Algebraic
dc.subject.lcshCurves, Algebraic
dc.subject.otheralgebraic curves
dc.subject.otherPrym varieties
dc.subject.otheralgebraic integrable systems
dc.titleAlgebraic description of jacobians isogeneous to certain prym varieties with polarization (1,2)
dc.subject.lemacGeometria algebraica
dc.subject.lemacCorbes algebraiques
dc.contributor.groupUniversitat Politècnica de Catalunya. SD - Sistemes Dinàmics de la UPC
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::70 Mechanics of particles and systems::70H Hamiltonian and Lagrangian mechanics
dc.subject.amsClassificació AMS::14 Algebraic geometry::14H Curves
dc.subject.amsClassificació AMS::30 Functions of a complex variable::30E Miscellaneous topics of analysis in the complex domain
dc.subject.amsClassificació AMS::32 Several complex variables and analytic spaces::32G Deformations of analytic structures
dc.rights.accessOpen Access
dc.description.versionPostprint (published version)
local.citation.authorEnolski, V.Z.; Fedorov, Y.
local.citation.publicationNameExperimental mathematics

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain